# SDR HALA2018030500067

- Difficulty date: March 4, 2018
- Submitted: March 6, 2018
- Operation: Air carrier
- Aircraft: N381HA
- Make and model: Airbus A330-243
- Aircraft serial: 1217
- Aircraft time: 35,053 hours, 5,712 cycles
- System (JASC): 2200 · Auto Flight System
- Part: Fcu
- Condition: Faulted
- Stage of operation: CL
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AUTO FLT FCU FAULT, STATUS PAGE INDICATES PART FCU.  ILLUMINATED WHEN CHANGING ALTITUDE FROM FL 400 TO FL 410.   FAULT NOT CONFIRMED ON ARRIVAL.  TROUBLESHOT IAW TSM 22-81-00-810-859A. NO FAULTS. NO 30 DAY HISTORY.   PERFORMED LAND CAT 3 CAPABILITY TEST IAW AMM 22-97. ACFT IS OK FOR CAT 3 OPERATION.
